# SDR FDEA201710243033

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 68,520 hours, 25,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE LIGHT INOPERATIVE DURING A TEST.  REPLACED THE LAMP AND OPS CHECKED NORMAL IAW MM 33-51-06. ACFT OK FOR SERVICE.
